View Full Version : Propecia side-effect

11-21-2008, 01:51 AM
I am 32 years old. I noticed my hair starting to thin when I was 24 years old.

I started taking Propecia 7 weeks ago. I am looking into getting a HT and have been told that I need to hang on to what I have, and that taking Propecia, combined with a HT should help my predicament.

Unfortunately I started noticing a couple negative reactions to taking Propecia. I can say with 100% certainty that I have never experienced this in my life until a few weeks ago. I am not aware of any other medications or life changing events that have also changed so I am pretty confident that Propecia is causing this.

I am experiencing minor discomfort, not really pain, when I ejaculate. I am also noticing small jelly-like 'clumps' in my ejaculate about the size of 'Nerds' candy (sorry but that is the best way to describe the size)

I am obviously concerned that this will affect my sperm as I am hopeful to have a family in the future. I am also concerned that it will get worse. I have found some related articles on the internet with almost exactly the same symptoms as me, from Propecia use. Should this be added as a side affect? How worried should I be?

If anyone has heard of this, is experiencing this or has advice of any kind please add to the post.

Thank you!